# SDR DALA2019072204352

- Difficulty date: July 12, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,114 hours, 23,537 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 40L FR56 TO FR59 IN AFT CARGO COMPARTMENT, PERFORMED REPAIR INSTRUCTION ON STRINGER 40 L FR 56 TO FR 59 IN AFT CARGO COMPARTMENT AS PER SRM 53-00-13-300-001 MEASURE OF CORROSION ON STRINGER L=9.000" W=2.000" D=0.005".
